# SDR 2007UALA03047

- Difficulty date: August 6, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 45,387 hours, 6,872 cycles
- Engine: Pwa PW4090
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEATS 1E, 1F, 2E AND 2F FWD AND AFT EMERGENCY LIGHT ASSEMBLIES ARE INOPERATIVE.  08-31-07   SECURED POWER JUMPER PLUGS AT SEAT 2E. EEL LIGHT ASSY TESTED OK FOR SERVICE.
